Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Elementary Solution of the Brachistochrone Problem

Donald C. Benson
The American Mathematical Monthly
Vol. 76, No. 8 (Oct., 1969), pp. 890-894
DOI: 10.2307/2317941
Stable URL: http://www.jstor.org/stable/2317941
Page Count: 5
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
An Elementary Solution of the Brachistochrone Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
890
    890
  • Thumbnail: Page 
891
    891
  • Thumbnail: Page 
892
    892
  • Thumbnail: Page 
893
    893
  • Thumbnail: Page 
894
    894